Ok, if a medicine makes you tired, will doubling the dose help?

Discussion in 'Fibromyalgia Main Forum' started by Lendi, Mar 17, 2003.

  1. Lendi

    Lendi New Member

    I started doxepin on tuesday last week. It's suppose to help me sleep. Not working. I'm having bad dreams, waking up over and over and so, so tired. CFS at it's worst. I called the Dr. and asked him what to do. Couldn't work a full day and that's after lieing around all weekend and doing nothing. He said he wants me to take 2 instead of one. I'm only taking a small amount 10mg, but won't 2 really wipe me out. So far, I haven't taken any tonight. I hate the feeling I get from taking 1. I took restoril before, and it worked sorta. At least I didnt' feel like I was a zombie on it. Dr. said it was a bad med and he wants me on doxepin.
  2. jeanderek

    jeanderek New Member

    I would try tonight and see how it goes. If you still feel tired and have bad dreams call the doc back tomorrow and tell him your not taking it anymore and to call you something else in. I would at least try tonight just so you can say that you did. Hope you feel better

    hugs,
    Jeanna